MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TT INTERBODY SYSTEM; DRIVER, PROSTHESIS

TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TT INTERBODY SYSTEM; DRIVER, PROSTHESIS
Model Number 4200-1001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was reported that the threaded tip of the holder broke off.The product was not implantable, and no fragment of the instrument remained in a patient.There was no patient involved.
 
Additional Manufacturer Narrative
H3: product analysis of product: 4200-1001, lot: n140501 visual and optical inspection confirmed the tip of the implant holder has broken.The damage to the instrument is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON¿ TT INTERBODY SYSTEM
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23678032
Report Number3011577940-2025-00019
Device Sequence Number10282840
Product Code HWR
UDI-Device Identifier00191375002987
UDI-Public(01)00191375002987(11)140501(10)N140501
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1001
Device Catalogue Number4200-1001
Device Lot NumberN140501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown